# SDR R61A201709280761

- Difficulty date: September 28, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 33,869 hours, 20,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 17086125001
- Condition: Corroded
- Location: Frame 89
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CABIN FLOOR SPLICE PLATE AT FRAME 89, RBL 12 SHOWS EVIDENCE OF CORROSION. REMOVED AND REPLACED CABIN THE SPLICE PLATE IAW SRM 51-43-01.
